# SDR UIEA2017080101406

- Difficulty date: August 19, 2017
- Submitted: August 22, 2017
- Operation: Air carrier
- Aircraft: N473MC
- Make and model: Boeing 747-45E
- Aircraft serial: 27174
- Aircraft time: 97,842 hours, 17,365 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Separated
- Location: Rt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBOARD AILERON OTBD T/E CORNER IS SEPARATED.  REPAIRED THE RT AILERON OTBD T/E CORNER IAW SRM 51-20-07-0G, FIG 14.
